# SDR IXXA2024080201

- Difficulty date: August 2, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N359AZ
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 128,058 hours, 23,451 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3330
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CORNOR OF L1 DOOR CUTOUT THE SKIN IS CRACKED AT THE LOWER FASTNER HOLE STA 335 JUST ABOVE FLOOR LEVEL (FOUND WITH HFEC OPEN HOLE SCAN)
